Edited by Drummergurl4u, 12 February 2012 - 10:33 PM.
Please Answer My Question!
2 replies to this topic
Posted 12 February 2012 - 07:13 PM
So I took birth control for about four months for my acne, and in those four months, I basically had my period the whole entire time, and I felt horrible the entire time. Also it did absolutley nothing for my acne. Does this mean I can never take birth control!? I am scared to try another one, but what happens when the time comes that i will want to take birthcontrol for protection?? Any tips?
Posted 12 February 2012 - 11:23 PM
There are tons of different kinds of birth control pills out there, made up of different levels of hormones. Just because your body didn't like one doesn't mean another won't work for you. Try a really low dose pill, those are generally regarded as the safest. BCP doesn't do much for my acne. It used to when I started it but that only lasted a few months. I've been on it about 5 years now. I've tried two different kinds. I started a low dose pill first, then switched to a higher dose pill to help control my cramps. The higher dose pill made me break out like crazy, as well as making me feel miserable and bloated all the time. I stopped that one and switched back to the lower dose pill and have no problems.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users